# SDR ASOA2013042303431

- Difficulty date: April 2, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 10,733 hours, 6,934 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASD NR 5 STEP EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE IAW ESPM 20-16-00.
